Portugaliæ Mathematica   EMIS ELibM Electronic Journals

Vol. 52, No. 4, 1995 · Contents

Journal Home

All Journals

ELibM Home



C.O.R. Sarrico:
The Linear Cauchy Problem for a Class of Differential Equations with Distributional Coefficients

Gheorghe Udrea:
Catalan's Identity and Chebyshev Polynomials of the Second Kind

Miguel Caldas Cueva:
Semi-Generalized Continuous Maps in Topological Spaces

Fernando Manuel Sequeira:
Les Espaces $\calc{H}(\Omega)$ et le Calcul Symbolique de Sebasti\ ao e Silva

H. Bessaih:
Limite de Modeles de Fluides Compressibles

Xinde Deng and George Szeto:
Azumaya Algebras of a Ring with a Finite Automorphism Group

Adrian Constantin:
Positive Solutions of Elliptic Equations in Two-Dimensional Exterior Domains

J. Orestes Cerdeira and Paulo Barcia:
When is a 0-1 Knapsack a Matroid?

José Miguel Urbano:
A Stationary Stefan Problem with Convection and Nonlinear Diffusion

N.H. Abdel-All:
Singular Klein Manifolds

Publication date for this issue: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition